Hi, me and my girlfriend (18 years old) had sex and she took an ipill on the same day. After a week she s having severe pain and bleeding. The doctor said it's due to the ipill, she s scared that the doc may inform the family. Kindly advise.
MBBS, MS - Obstetrics & Gynecology, Fellowship in Infertility (IVF Specialist)
11 years experience
Ask Free Question
Hi lybrate-user, bleeding could be due to hormonal imbalance caused by ipill. Please note that their could be inbetween bleeding too, she can have delayed periods too. Don't worry it's normal after ipill.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.